# SDR C2XA10TY183

- Difficulty date: December 3, 2010
- Submitted: December 5, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,587 hours, 22,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - WINDSHIELD FRAME CORRODED UNDER NUT PLATE RT SIDE LOWER FRAME.  CUT OUT DAMAGED SECTION OF WINDSHIELD FRAME ON RT SIDE.  FABRICATED FILLER AND INSTALLED FILLER AND NUT PLATE.
